# SDR SWAA2021021134091

- Difficulty date: December 3, 2020
- Submitted: February 11, 2021
- Operation: Air carrier
- Aircraft: N200WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32482
- Aircraft time: 54,636 hours, 32,478 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame Splice
- Part number: 146A1262
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***CORROSION*** ON FRAME SPLICE AT AFT CARGO BAY BS 787 RBL24 WL157. / REMOVED AND REPLACED WITH NEW FRAME SPLICE IN ACB BS 787 RBL 24 WL157 IAW DWG# 146A1262 REV A; DWG # 146A1262 REV -; SRM 51-40-02 59042U 12DEC20
